# SDR CA130304010

- Difficulty date: February 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,301 hours
- Engine: Lyc O320H2AD
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 505590403
- Condition: Malfunctioned
- Location: Pilot Seat
- Part time: 187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION IT WAS FOUND THAT THE PILOT SIDE SECONDARY SEAT RESTRAINT, PN 505590-403 REEL ASSY OF SERVICE KIT SK210-174B WAS NOT LOCKING WHEN ENGAGED.  ADJUSTMENT OF THE CABLE WAS CARRIED OUT IAW ICA AND STILL THE REEL WOULD NOT LOCK INTO PLACE.  SERVICEABLE REEL FROM INSTALLED. NEW PARTS ON ORDER.
